Allopregnanolone infusion induced neurobehavioural alterations in a neonatal foal: Is this a clue to the pathogenesis of neonatal maladjustment syndrome?
Article first published online: 7 FEB 2012
© 2012 EVJ Ltd
Equine Veterinary Journal
Special Issue: Equine Perinatology
Volume 44, Issue Supplement s41, pages 109–112, February 2012
How to Cite
MADIGAN, J. E., HAGGETT, E. F., PICKLES, K. J., CONLEY, A., STANLEY, S., MOELLER, B., TOTH, B. and ALEMAN, M. (2012), Allopregnanolone infusion induced neurobehavioural alterations in a neonatal foal: Is this a clue to the pathogenesis of neonatal maladjustment syndrome?. Equine Veterinary Journal, 44: 109–112. doi: 10.1111/j.2042-3306.2011.00504.x
- Issue published online: 7 FEB 2012
- Article first published online: 7 FEB 2012
- Received: 16.03.11; Accepted: 22.07.11
File S1: Foal prior to allopregnanolone infusion showing normal mentation and behaviour, and beginning of infusion.
File S2: Foal receiving 0.2 mg/kg bwt allopregnanolone infusion with subsequent recumbency and profound hyporesponsiveness to stimulation.
File S3: Foal following 0.2 mg/kg bwt allopregnanolone infusion showing markedly reduced response to stimulation.
File S4: Foal following 0.2 mg/kg bwt allopregnanolone infusion showing markedly reduced tone.
File S5: Foal attempting to stand and ataxic movements 15 min following 0.2 mg/kg bwt allopregnanolone infusion.
File S6: Foal suckling from dam 30 min following 0.2 mg/kg bwt allopregnanolone infusion.
|EVJ_504_sm_sm1.mov||1956K||Supporting info item|
|EVJ_504_sm_sm2.mov||9041K||Supporting info item|
|EVJ_504_sm_sm3.mov||3937K||Supporting info item|
|EVJ_504_sm_sm4.mov||2286K||Supporting info item|
|EVJ_504_sm_sm5.mov||3441K||Supporting info item|
|EVJ_504_sm_sm6.wmv||477K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.